# SDR DHLA200800009

- Difficulty date: January 25, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 8989880250
- Part serial: 0562
- Condition: Malfunctioned
- Location: Nr 1 Nacelle
- Part time: 5 hours, 2 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 160, DURING START OF DESCENT, NR 1 ENG FIRE WARNING LIGHT ILLUMINATED AND WARNING BELL ACTIVATED INTERMITTENTLY FOR 5 SECS IN DESENT "A LOOP' PER MEL 26-2-3 CAT C MDDR NR 31535 PLACARD INSTALLED, S/P COMPLIED WITH M/M 26-10-0.  R7R FIRE DETECTOR CONTROL BOX UNIT IAW 26-10-4 TESTING SYSTEM OK DMI 31535 CLEARED. AIRCRAFT WAS GROUNDED.
